# SDR CALA2021032200352

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347714222200
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL SUPPORT UNDER THRESHOLD,TORSION BOX SHEET CO VER BETWEEN FR 56-59 RESPECTIVELY HAS MULTIPLE HOLES NOTED WITH CRACK INDICATIONS. REF ECRA 5341-01238 PART 1 STEP 2 DIP REQUIRE D. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5341-01238 PART 1.1 REQUIRE S DIP TO ACCOMPLISH INITIAL INSPECTION AT AFT CARGO COMPARTMENT DOOR SILL HOLES PER PART 2 OF LATEST REVISION OF ECRA 5341-01238 ON OR BEFORE 69,505 TOTAL AIRCRAFT FLIGHT CYCLES OR 146,334 TOTA L AIRCRAFT FLIGHT HOURS,WHICHEVER COMES FIRST. ALL WORK ACCOMPLI SHED ON HAECO NR 9290728. OK TO DIP, ACCOMPLISH THE INITIAL INSPECTION AT AFT CARGO COMPARTMENT DOOR SILL HOLES PER PART 2 OF LATEST REVISION OF ECRA 5341-01238 ON OR BEFORE 69,505 TOTAL AIRCRAFT FLIGHT CYCLES OR 146,334 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PER ECRA 5341-01238 REV A TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
